# SDR R61A201601010018

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 6,469 hours, 4,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Damaged
- Location: Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RAINBOW LIGHTS WERE INOPERATIVE.   R & R AFT LAV PCB IAW AMM AND OPS CHECKED GOOD.
